# SDR SWAA2019061133467

- Difficulty date: June 7, 2019
- Submitted: June 11, 2019
- Operation: Air carrier
- Aircraft: N465WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33829
- Aircraft time: 52,754 hours, 31,219 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Generator
- Part number: 761574B
- Part serial: AAA4004852
- Condition: Failed
- Location: Nr 1
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIR TURNBACK,  #1 GENERATOR FAIL ON ROTATION.   R&R #1 ENGINE INTEGRATED DRIVE GENERATOR PER AMM.
